# SDR FDEA200906112038

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5, CORRODED/GOUGED FROM STA 377 TO 440.  REMOVED SEAT TRACK IAW SRM 51-40-02.  INSTALLED NEW SEAT TRACK IAW SRM 53-00-52, 51-40-02.  CATEGORY "A", MAJOR REPAIR.
